# SDR LR7A03090

- Difficulty date: November 21, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION,  FOUND FS 476  AERODYNAMIC FAIRINGS CRACKED AT LBL 30 AND RBL 30, WL 283.  REPAIRED IAW SRM SMP 583 51-140-12.  NR 2060.
